# SDR EE4Y2013032600029

- Difficulty date: March 10, 2013
- Submitted: March 26, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,752 hours, 41,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5952804593
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT, BS 869 BETWEEN LONGERON 28-30L FRAME AREA, TITANIUM ANGLE WITH CRACK.  DAMAGED ANGLE WAS REPAIRED IAW EO COO-9-53-039-13.
